# SDR IPXA2017031615217

- Difficulty date: February 24, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA0031509
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO, FLOORBEAM IS CRACKED. REPAIRED THE FLOORBEAM  IAW SRM 53-40-51, REPAIR 1, FIG. 201. (MAJOR)
